# SDR SWAA2016120510211

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 29,497 hours, 17,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LT PHOTO LUMINESCENT LIGHT INOP BETWEEN BS 370 TO BS 380.  R&R STRIP IAW AMM.
